Heilpflanzen-Welt - Die Welt der Heilpflanzen!
Heilpflanzen-Welt - Natürlich natürlich!
October 2021

J Clin Anesth. 1997 Aug; 9(5): 424-7.

Accidental shock during epidural anesthesia in a patient with NSAID-induced hyporeninemic hypoaldosteronism.

Tan PH, Chou AK, Perng JS.

Department of Anesthesiology, Army 802 General Hospital, Kaohsiung, Taiwan, Republic of China.

An obese man suffered cardiac arrest twenty minutes after receiving epidural anesthesia for incision and debridement of wound over the right leg. The patient's condition stabilized after emergent cardiopulmonary resuscitation. It was found that the patient had been self-administering an herbal drug continuously for a year and a half, and that this drug contained ethoxybenzamide, which is a nonsteroidal anti-inflammatory drug (NSAID). Low plasma renin and aldosterone levels were noted from the blood sample taken at the time of the cardiac arrest. The cardiac arrest was believed to be related to NSAID-induced hyporeninemic hypoaldosteronism, superimposed with epidural anesthesia-induced sympathectomy.


Search only the database: 

© Top Fit Gesund, 1992-2021. Alle Rechte vorbehalten – ImpressumDatenschutzerklärung